# SDR FDEA202105191304

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING L/E FORMER & ANGLE ASSY CRACKED @ OSS 441 REMOVED & REPLACED FORMER & ANGLE IAW BAC DWG 114T2241, SHT 4, REV -, & FDX   EA# H-5720-T0361736-P1
